# SDR SWAA2015032737916

- Difficulty date: February 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 42,749 hours, 24,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT NR 1 WINDOW POST FRAME CRACKED AT OTBD CORNER.  REPAIRED POST IAW ACO.
